On estimating the scale parameter of the selected gamma population under the scale invariant squared error loss function

Misra, Neeraj, van der Meulen, Edward C., Branden, Karlien Vanden . Journal of Computational & Applied Mathematics 2006. 186 (1) :268-282

Locate this article in:

Bibtex

@article{CIS-214389,
  Author = {Misra, Neeraj and van der Meulen, Edward C. and Branden, Karlien Vanden},
  Title = {On estimating the scale parameter of the selected gamma population under the scale invariant squared error loss function},
  Journal = {Journal of Computational & Applied Mathematics},
  Volume = {186},
  Number = {1},
  Year = {2006},
  Pages = {268--282},
  Keywords = {equivariant estimators, admissible estimators, inadmissible estimators, natural selection rule}
}

Similar articles